# SDR R61A2023032100212

- Difficulty date: March 7, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N225JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000210
- Aircraft time: 36,503 hours, 23,055 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Rib
- Part number: 17063305405
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERTICAL STABILIZER REAR SPAR RIB 14 UPPER SIDE HAVE 2 AREAS OF CHAFFING. REMOVED AND REPLACED VERTICAL STABILIZER REAR SPAR RIB 14. REF: SRM 51-40-08
